# SDR SWAA2022070625216

- Difficulty date: July 2, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N8573Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64250
- Aircraft time: 13,196 hours, 6,401 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD CABIN EMERGENCY FLASHLIGHT WILL NOT TEST. / [01] OP CHECK LEFT FWD CABIN EMERGENCY FLASHLIGHT IAW AMM 25-64-00; OPS CHECK GOOD NO FAULTS NOTED AT THIS TIME.
